# SDR 95ZZZX4151

- Difficulty date: March 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3122
- System (JASC): 5260 · Entrance Stairs
- Part: Tread Plate
- Condition: Corroded
- Location: Airstair
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD AIRSTAIRS, 4TH TREAD PLATE FROM BOTTOM, CORRODED.  REMOVED AND REPLACED 4TH FROM BOTTOM TREAD PLATE.  ALSO, REMOVED AND REPLACED AFT TREAD PLATE SUPPORT BRACKET DUE TO BEING CORRODED.
